# SDR SIMA200619802

- Difficulty date: July 14, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 7014700626
- Part serial: 01085488
- Condition: Failed
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT BOTH ADC`S FAILED, RETURNED TO DFW.  PER PILOT DEBRIEF NR 1 PFD HAD RED X ON AIRSPEED TAPE.  RAI NR 1 ADC COMPUTER IAW AMM II 34-15-01, OPS CHECK GOOD, IAW EMB AMM 34-15-00.  RETURNED AIRCRAFT TO SERVICE.  (M)
